TKR and Blood Thinners with CLL

I I was diagnosed with CLL in 2010

I have been on Imbruvica for past three years. I have had minor side effects like some black and blue marks and some Facial pimples that last About a week and then disappear. I now have to have TKR total knee replacement and am concerned that for about 4-6 weeks on blood thinners. Does anyone have any info on this?

1 Reply

oldestnewest
  • My husband had to another stent put in his heart last month, and is once again on Plavix, which is an anti-platelet drug, but can still cause bleeding. He is also starting Ibrutinib this week. His doctor barely seems concerned, and simply said he will be closely monitored for any bleeding. (I don't know really know what that means), and was rather surprised by their off handed view.

    His team has assured us however, that they have many patients on Plavix and blood thinning medicine, and none thus far have had any bleeding events. So, this is a bit comforting.

    Wishing you a successful surgery and recovery.

You may also like...